Vol. 13, No. 2, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On subgroups of an Abelian group maximal disjoint from a given subgroup

James Dolan Reid

Vol. 13 (1963), No. 2, 657–664
Mathematical Subject Classification
Primary: 20.30
Milestones
Received: 4 March 1962
Revised: 12 December 1962
Published: 1 June 1963
Authors
James Dolan Reid